# SDR AALA202408140650

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 26,981 hours, 10,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M30422
- Condition: Deformed
- Location: Zone 800
- Part time: 10,675 hours, 3,332 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE CONTACTING FUSELAGE WHEN FULLY OPENED. REPLACED R1 DOOR SLIDE RAFT PER TASK CARD 26L00025011.
